# SDR C2XA98IA493

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192876222
- Condition: Broken
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURNIG POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT EXIT ROW 2 RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE AFFECTED LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
